# SDR I5HA0858005G

- Difficulty date: July 17, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N581P
- Make and model: Cvac 34031
- Aircraft serial: 29
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 3403110207
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A STORM A CARGO CAN (ULB) WAS THROWN INTO THE RT SIDE OF ACFT. THE RT PROPELLER WAS ALSO STRUCK A GLANCING BLOW. THERE WAS SIGNIFICANT DAMAGE TO THE SKIN AND SUPPORT STRUCTURE BENEATH THE SKIN. THERE WAS DAMAGE TO WIRING IN THE AREA. THE NOSE STEERING ACTUATOR WAS ALSO DAMAGED. DAMAGE AREA WAS BETWEEN FUSELAGE STATIONS 72 TO 125 AT APPROXIMATELY BETWEEN STRINGERS 11 AND 3. THE PROPELLER AND REDUCTION GEARBOX WERE REMOVED AND INSPECTED. NO DAMAGE TO EITHER. ACFT WAS REPAIRED AND THE ACFT TEST FLOWN. THE AIRCRAFT WAS RETURNED TO SERVICE.
